JournalsrmiVol. 2, No. 1pp. 73–88

Well-Posedness of the Euler and Navier-Stokes Equations in the Lebesgue Spaces Lsp(R2)L^p_s(\mathbb R^2)

  • Tosio Kato

    University of California, Berkeley, USA
  • Shawn X. Cui

    University of California, Santa Barbara, United States
Well-Posedness of the Euler and Navier-Stokes Equations in the Lebesgue Spaces $L^p_s(\mathbb R^2)$ cover
Download PDF

Cite this article

Tosio Kato, Shawn X. Cui, Well-Posedness of the Euler and Navier-Stokes Equations in the Lebesgue Spaces Lsp(R2)L^p_s(\mathbb R^2). Rev. Mat. Iberoam. 2 (1986), no. 1, pp. 73–88

DOI 10.4171/RMI/26